MAUDE Adverse Event Report: ASAHI INTECC GLADIUS MONGO ES; GUIDE WIRE

ASAHI INTECC GLADIUS MONGO ES; GUIDE WIRE
Model Number N/A
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/12/2021
Type of Reportable Event Malfunction
Event or Problem Description
This wire was used to navigate a tortuous distal pt.Dr.(b)(6) was attempting to navigate the wire around a tight angle and was unsuccessful.When he removed the wire to use a different wire he noticed that the tip had fractured and the polymer jacket had separated and the inner core of the wire was exposed.Unfortunately another mongo es pre-shaped wire was pulled from the same box with the same lot# and that wire fractured in the same way at the same point of the angled, distal pt.

Brand Name
GLADIUS MONGO ES
Common Device Name
GUIDE WIRE
Manufacturer (Section D)
ASAHI INTECC
3-100 akatsuki-cho
seto, aichi 489-0 071
JA  489-0071
MDR Report Key11576149
Report Number3004718255-2021-00208
Device Sequence Number16915586
Product Code DQX
UDI-Device Identifier14547327123751
UDI-Public(01)14547327123751(17)230331(10)200424A081
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/12/2021
Report Date (Section F) 03/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2023
Device Model NumberN/A
Device Catalogue NumberAP14R324P
Device Lot Number200424A081
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date03/12/2021
Device Age10 MO
Event Location Hospital
Date Report to Manufacturer03/26/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA03/26/2021